# SDR CALA2025081407717

- Difficulty date: August 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 114,721 hours, 26,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS UNARMED LIGHT ILLUMINATED WITH SWITCH IN ARMED OR ON POSITION WIGGLED ON LIGHT SWITCH, UNARMED LIGHT EXTINGUISHED, TOGGLE SWITCH OP CHECKED NORMAL AS WELL, OK TO CONTINUE.
